Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


High appetite for sex
Jan 12, 2012

I've been on treatment for two months now. My worry is that my appetite for sex has suddenly increased and I am scared because my boyfriend cannot always satisfy my sexual needs. Could it be the medication causing it or is something else? If it's the meds, what can I do?

Thank You.

Response from Dr. Fawcett

Thanks for writing. I am not aware of an correlation between hypersexual behavior and either the HIV virus or specific HIV medications. There are many causes of such behavior, including emotional (guilt, anxiety, etc) and physiological (bipolar disorder, certain drugs including amphetamines, etc). This is a serious concern and since it coincides with starting medications you need to speak with your physician to see if any adjustments or referrals are indicated.

-David



Previous
New panic about taking my meds
Next
Looking for help In west Texas

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement